# SDR AALA20110217TUL19

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 50,352 hours, 17,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N52468
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR FORWARD DRAIN SUPPORT HAS CORRISION FROM 1640 TO 1661.  REMOVED CORRODED AND INSTALLED NEW RIGHT NUMBER 4 FORWARD DRAIN SUPPORT IAW 757 SRM 51-10-02-OG.
